Facebook Pixel

Chances of actually being pregnant!?

By June 23, 2010 - 8:57pm
Rate This

Hello everyone.
I'm trying to word this right so it's not confusing...

I usually get my period at the end of the month. And my boyfriend and I had unprotected sex on June 4th and June 5th (stupid, I know) but anyways...
I ended up getting my period June 5th which was very odd to me. We didn't use the Plan B Pills till June 6th. My boyfriend says that the bleeding was because of the previous Plan B pill we had to use... (Condom broke that time)... That was in the middle of May... Never had any spotting, no pains. Got my period around the end of May. So I knew that I was fine. So having my 'period' come at the begining of June was alittle odd to me to... But my boyfriend told me not to worry about it. But what I've read on the Plan B Box was that there would only be spotting.... For me it was a full period. Lasted 5 days... That's not spottong....

Now, its the 23rd of June... And I still haven't gotten my period... Not sure if the pills screwed my period up and now its on a different cycle.... But I'm alittle worried I may be pregnant...

Add a Comment4 Comments

Yes, that helped alot actually. Thanks!!!! I'm not really that worried anymore. :)

June 24, 2010 - 12:57pm


Plan B can indeed mess up your menstrual cycle, and yes, it can bring on what seems like a complete extra period, sometimes about two weeks after your real one. Different women respond to it differently.

The June 5 period was probably in response to the May 5 Plan B; and the fact that it was a full period would mean that you weren't pregnant at that time.

And the fact that you took Plan B on June 6 means that in all likelihood you'll be irregular for another month or six weeks, OK? Be super careful about birth control during this time, especially until you settle into a regular cycle again. (That might be in August, depending on how your body reacts to this month's dose.)

Does that help some?

June 24, 2010 - 9:57am

thank you! :)
I know it was alittle confussing but I tried :P hahahah.
I think I'm going to wait till the beginging of July and if it doesnt come then I'm going to get a test... hopefully my periods just being alittle crazy. :P

June 24, 2010 - 5:56am
EmpowHER Guest

Hi,I did get a little lost,but it is possible the pill could have thrown your period out of wack.These days anything is possible,so to give you piece of mind and lessen your stress,take a pregnancy test.If you are pregnant,you can discuss the abnormal bleeding you have been having with your Doctor.If you are not pregnant,keep track of it and if it doesn't settle back to normal,you can go see your doctor to try to find out why this is occuring.I hope everything turns out well for you.

June 23, 2010 - 11:54pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.